# SDR SWAA2013090619932

- Difficulty date: August 9, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 70,575 hours, 66,350 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS SKIN CRACKED AT BS 360, BETWEEN STRINGER 1 & STRINGER 2L.  REPAIRED SKIN IAW EA.
